# SDR 2007UALA03616

- Difficulty date: September 3, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 40,082 hours, 14,290 cycles
- Engine: Iae V2527A5
- System (JASC): 2710 · Aileron Control System
- Part: Rod End
- Part number: 341085200
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LOW HUM WITH ASSOCIATED LOW VIBRATION ON C-P FLOOR IN CLIMB AND CRUISE.  WORN SERVO ROD OF AILERON CONTROL SYSTEM.  REPLACED L OUTBOARD AILERON SERVO ROD END.  NO REPEATS SINCE ORIGINAL.
